Currently, I have vitamin B12 deficiency and I am taking weekly injections of cyanacolobamin. However, sometimes, I feel a lot of vertigo. I feel everything around me is moving. I don't know why I have that feeling. I had a physical test recently and doctor told me to close my eyes and stand straight with hands outwards. I told him that yes I feel everything is moving around when i close my eyes. Then, i had my blood test done and they found vit b12 deficiency. Is it because of the deficiency, I have a poor sense of balance? will it improve after b12 levels improve?
Also,I take apo-metoprolol for high blood pressure. Is vertigo/dizziness a side effect of that medication?
One more thing to add: till now I have taken 3 weekly injections. but, still feeling weak and unable to balance properly.
Week 1 after injection: Not much improvement
Week 2 aftr injection: Felt very good a few days with no vertigo or weakness. During this week, I also started taking metoprolol.
Week 3 after injection and regular metoprolol: just 2 days now, still feel weak and dizzy.
B 12 deficiency can cause disorientation, vertigo, migraines and shortness of breath.
However metoprolol can also cause dizziness, lightheadedness and ataxia or problem with balance.
Metoprolol seems to be the major factor causing vertigo in your case. I would suggest you to discuss this with your treating doctor as you may need dose adjustment.
Hope this helps!
I had back pain, Vertigo and Vitamin B12 deficiency. I'm taking Methycobal injections every week now, after the initial 5 injections. Hope once the deficiency is cured all the other problems will be sorted. As per advice of Ortho, I've done 7 sittings traction and ultrasonic massage. Hope now all the probs are only with Vitamin B12 deficiency. Anyone with similar experience can write to me on sunilkgsathotmail or call 9866662589
I have the B12 def, my symptoms are sever. I have the migrane headache, it use to be just the zigzag lights now its pain as well. I have vertigo, shortness of breath and tired all the time. I take injections of B12 at 1000 mg. I can only look forward to what else it might bring on later. This is not recognized as a medical condition that causes loss of work or life threatening so there is no help.
Hello I have been known to have vertigo since Jan of 2006. According to all the speciallists that I have seen(ENT Doctors) One of them says I have BPPV, which is positional vertigo. I do agree to some extent. However, I have been through all the testing posible and I still feel they have not found what is causing my vertigo attacks which they seem to last for 4 days or longer. I have noticed that I'm having a lot of pain in both my ears. But I have not gone swimming.It is a posibility to have an ear infection, without being sick, or going swimming? What vitamins other then Ginkgo Biloba 120mg should I be taking so that I'm able to go to work? Thank you
How are you? Benign paroxysmal positional vertigo (BPPV) is caused by a problem in the inner ear. Infection or inflammation can send false message to the brain and affects the balance. Even if you do not go for a swim as long as there is inflammation present, this condition can occur. BPPV usually goes away by itself within a few weeks.There are exercises that can be done that may help. Talk to your doctor about this. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.